MAUDE Adverse Event Report: ABBOTT MEDICAL GUIDERIGHT GUIDEWIRE; WIRE, GUIDE, CATHETER

ABBOTT MEDICAL GUIDERIGHT GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 404560
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the pulsed field ablation (pfa) procedure for atrial fibrillation, a guidewire fractured.When a guidewire was placed in the left atrium the physician felt something abnormal while manipulating the wire so it was removed from the patient and it was observed to be fractured near the base of the j-curve.The guidewire was replaced with the same model and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One guideright guidewire was received for evaluation.Many bends were noted along the guidewire.The receiving inspection was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bends remains unknown.

Brand Name
GUIDERIGHT GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23008923
Report Number3005334138-2025-00538
Device Sequence Number10502416
Product Code DQX
UDI-Device Identifier05414734013178
UDI-Public05414734013178
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number404560
Device Catalogue Number404560
Device Lot Number9945029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown